# SDR UALA2009051801411

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 73,950 hours, 12,025 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: HG1057LR02
- Part serial: 8
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK AND TOTAL FUEL QTY IND INOP, IND BLANK, FUEL QTY IND EICAS MSG DISPLAYED.  POSITION 2 (01=L, 02=R, 03=C).  SUPPLEMENTAL DATA UPDATE, REPLACED FUEL QUANTITY PROCESSOR UNIT.
